# SDR VNAA20250525030

- Difficulty date: April 14, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SPLICE REMOVAL CORROSION ON SPLICE STGR 26 RH FS 333.00 WAS FOUND.  SPLICE STGR 26 RH FS 333.00 WAS EVALUATED OUT OF LIMITS AND REPLACED PER CRJ700 SRM 53-00-00-101-001-A01 AND MUST BE INSTALLED UNDER NRC 00193.
